# SDR SWAA114855

- Difficulty date: July 6, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 51,002 hours, 41,662 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65445519
- Part serial: 10379
- Condition: Malfunctioned
- Location: Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - NR 4 FLAP EXTENSION AFTER TAKEOFF AND FLAP RETRACTION.  REMOVED AND REPLACED NR 4 L/E FLAP ACTUATOR PER MM.
